# SDR FDEA201405171059

- Difficulty date: May 17, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 60,851 hours, 13,995 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND TO HAVE CRACK INDICATIONS DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON RT WING LOWER SKIN ACCESS PANEL CUT OUT BETWEEN XORS 683.4 & XORS 713.6.  REPAIRED IAW SRM 57-20-02 FIGURE 201 REPAIR 5 REVISION 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
